Thumbnail
Access Restriction
Subscribed

Author Chapin, F. Stuart
Source Internet Archive-JSTOR
Content type Text
File Format PDF
Language English
Subject Domain (in DDC) Natural sciences & mathematics ♦ Mathematics ♦ Probabilities & applied mathematics
ISSN 15225437
Educational Use Research
Education Level UG and PG
Learning Resource Type Article
Publisher Date 1914-09-01
Journal Publications of the American Statistical Association
Volume Number 14
Owner JSTOR
Size (in Bytes) 368.34 kB
Page Count 5
Starting Page 223
Ending Page 227


Source: Internet Archive :: JSTOR